# SDR YENA2025080500801

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10839
- Aircraft time: 11,985 hours, 1,777 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#2260, MAD-BOS. (ETOPS) ATC/XPDR 2 FAILED DURING PRE FLIGHT ( ATC SYSTEM - TRANSPONDER SINGLE POSITION ); OPERATIONAL TEST OF THE ATC WAS ACCOMPLISHED AS PER AMM 34-52-00-740-004-A.NO FAULTS NOTED ON BOTH CHANNELS MX-4 UPDATED. PLACARD REMOVED.
